# SDR P5CA9600696

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 65B2347139
- Condition: Broken
- Location: Main Cargo Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT BRACKET AT RIGHT SIDE MAIN DECK CARGO SAFETY NET.  REPLACED BRACKET, FABRICATED PER BAC SRM 51-10-01 AND 51-30-02.
